# SDR 43385883

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: General aviation
- Aircraft: N808BL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258634
- Aircraft time: 1,905 hours, 1,344 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220868044
- Part serial: 18CJV18HOR
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED 360 DEGREE TURN AS COMMANDED BY THE FMS.  SB 0057-05 DATED DECEMBER 21, 2005 DELETING A WAYPOINT MAY CAUSE THE FMS TO INSERT AND FLY AN UNINTENDED TURN.  KNOWN PROBLEM WITH OPTIONAL SOLUTION FOR FMS6000 NO SOLUTION FOR FMS5000 INSTALLED IN AC.
